TITLE

Heparin induced thrombocytopenia causing an isolated cardiac free floating thrombosis

AUTHOR(S)
Rubin, Sylvain; Bayle, Aurélie; Torossian, Frederic; Baehrel, Bernard
PUB. DATE
August 2005
SOURCE
European Journal of Cardio-Thoracic Surgery;Aug2005, Vol. 28 Issue 2, p331
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
18157503

 

Related Articles

  • Heparin.  // Reactions Weekly;5/21/2011, Issue 1352, p20 

    The article describes two cases of cardiac valve thrombosis secondary to heparin-induced thrombocytopenia (HIT) during heparin therapy following valve replacement surgery.

  • Heparin.  // Reactions Weekly;Apr2014, Vol. 1498 Issue 1, p16 

    An abstract of the article "Prosthetic valve thrombosis caused by heparin-induced thrombocytopenia thrombosis during pregnancy," by T. Higa and colleagues is presented.

  • Heparin.  // Reactions Weekly;1/21/2017, Vol. 1635 Issue 1, p147 

    An abstract of the article "Successful endovascular treatment for severe multiple arteriovenous thrombosis caused by heparin-induced thrombocytopenia" by R. Usui and others is presented.

  • Intraoperative Anticoagulation Management during Cardiac Transplantation. Wadia, Yasmin; Cooper Jr., John R.; Bracey, Arthur W.; Pinto, Katheleen; Frazier, O. H. // Texas Heart Institute Journal;2008, Vol. 35 Issue 1, p62 

    Heparin-induced thrombocytopenia is an immunologically mediated syndrome that is associated with potentially life-threatening arterial and venous thrombosis. Re-exposing patients who have heparin-induced thrombocytopenia to heparin during cardiopulmonary bypass may be hazardous. We describe the...

  • Heparin-Induced Thrombocytopenia (HIT). Conley, Kim // MEDSURG Nursing;Dec99, Vol. 8 Issue 6, p355 

    Deals with heparin-induced thrombocytopenia, a complication of heparin therapy (HIT) that can cause arterial and venous thrombosis. Pathophysiology; Signs, symptoms and sequela; Diagnosis of HIT; Therapeutic interventions.

  • When heparin causes clots. Kuc, Jo Anne; Moriarty, Mary-Beth // RN;Mar93, Vol. 56 Issue 3, p34 

    Details nursing responsibilities in cases where heparin causes clotting. How HITTS (heparin-induced thrombocytopenia and thrombosis syndrome) happens; Management of HITTS; Nursing intervention in HITTS prevention.

  • Heparin.  // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p127 

    The article presents case studies of patients who developed heparin-induced thrombocytopenia and thrombosis during the administration of heparin.

  • Enoxaparin sodium/Heparin.  // Reactions Weekly;7/6/2013, Issue 1460, p21 

    The article presents a case study of a 63-year-old man who developed type II heparin induced thrombocytopenia, pulmonary embolism and deep vein thrombosis after being treated for retrograde cardiac catheterisation.

  • The Paradox of Heparin-Induced Thrombocytopenia: Future Anticoagulation. Taylor, Lisa M.; Smith, Kelly M. // Orthopedics;Jul2005, Vol. 28 Issue 7, p651 

    Argues that alternative coagulant agents must be considered in patients with a history of heparin-induced thrombocytopenia. Cause of the early onset of heparin-induced thrombocytopenia; Classification of patients with heparin-induced thrombocytopenia; Alternatives to heparin.

  • Heparin.  // Reactions Weekly;Aug2015, Vol. 1566 Issue 1, p114 

    An abstract of the article "Stent thrombosis caused by metal allergy complicated by protein S deficiency and heparin-induced thrombocytopenia: A case report and review of the literature," by T. Konishi and colleagues is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics